# SDR 2002FA0000151

- Difficulty date: January 27, 2002
- Submitted: January 30, 2002
- Operation: General aviation
- Aircraft: N324K
- Make and model: Fokker F.28 MK 0070
- Aircraft serial: 11545
- Aircraft time: 5,345 hours, 5,771 cycles
- Engine: Rroyce TAY62015
- Engine time: 5,075 hours, 5,540 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42046
- Part serial: FZ75AB
- Condition: Leaking
- Location: Hyd Sys
- Part time: 1,490 hours, 1,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX. 2 HOURS INTO FLIGHT FROM DTW TO SNA SYSTEM 1 PUMP 1 FAULT LIGHT ILLUMINATED. CREW FOLLOWED THE ABNORMAL PROCEDURES FOR HYDRAULIC SYSTEM 1 LOW PRESSURE. CREW NOTICE SYSTEM NR 1 QUANTITY BEGINING TO DROP. CREW DIVERTED HOPING TO GET ON THE GROUND BEFORE LOSS OF TOTAL SYSTEM 1 QUANTITY AND PRESSURE. 15 - 20 MINUTES LATER SYSTEM 1 LO QUANTITY ALERT ILLIMINATED. GEAR AND FLAPS WERE LOWERED USING THE ALTERNATE PROCEDURES. AIRCRAFT LANDED AT THE SLN AIRPORT. A MAINTENANCE CREW WAS DISPATCED FROM DTW TO REPAIR THE PROBLEM. THE MAINTENANCE CREW INSPECTED THE LEFT ENGINE FOUND THE NR 1  HYD. PUMP LEAKING AT THE PUMP SPLIT LINE. THE  PRESSURE FILTER WAS INSPECTED FOR CONTAIMINATION, NONE WAS FOUND. THE PUMP WAS RE
